# SDR BSY2002F00013

- Difficulty date: June 7, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N242CS
- Make and model: Cessna 208B
- Aircraft serial: 208B0239
- Engine: Pwa PT6A114A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOP CARGO DOOR CAME OPEN ON TAKEOFF, RETURNED TO AIRPORT.  ADJUSTED SPRING TENSION ON UPPER DOOR HANDLE.  OPS CHECK GOOD.
